MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Polydipsia (2604)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user has high glucose value (b)(4).Note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer did contact her doctor who advised to increase insulin.
 
Event or Problem Description
Consumer reported complaint for "hi" blood glucose test results.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of thirst and fatigue.Medical attention (via phone) is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 04/20/2018 and open vial date is less than one month ago.The meter memory was reviewed for previous test result history: (b)(6).Customer's caregiver called in for assistance with an e-5 error.While troubleshooting with caregiver i asked how the customer was feeling.Caregiver asked client who lives in an independent living facility if she was feeling okay and she stated that she was.However, i specifically asked if the client was demonstrating any symptoms from a list like frequent urination, increased thirst and fatigue and she respond yes.Caregiver was advised to seek immediate medical attention for this client since she does live alone and i did not want her to be left until doctor has been informed about the symptoms that she is displaying.The caregiver and i went through the meter's history and determined that the hi results have been going on since (b)(6) 2017 and the other results are all in the 500 range and according to the client the results are all while fasting.Physician did call back and instructed the caregiver to increase the insulin for the client, which he did and that is when he noticed that she was not injecting herself properly (in other words not injecting any insulin at all) which is why her numbers were so high.Patient refused any other medical attention at this time even though i explained that her numbers were dangerously high for someone who lives alone.Again, customer refused further medical attention at this time.Caregiver and nurse left after i spoke to them and recommended that she check her levels in about an hour to see if the results have decreased.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6382876
Report Number1000113657-2017-00437
Device Sequence Number932379
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2121
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY